Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 65921, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/65921

Intuitionistic fuzzy Hv-ideals

1Department of Mathematics, Yazd University, P.O. Box 89195-741, Yazd, Iran
2Institute of Mathematics and Computer Science, Wroclaw University of Technology, Ul. Wybrzeze Wyspiańskiego 27, Wroclaw 50-370, Poland

Received 2 November 2005; Revised 5 March 2006; Accepted 4 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Irina Cristea, and Bijan Davvaz, “Atanassov's intuitionistic fuzzy grade of hypergroups,” Information Sciences, vol. 180, no. 8, pp. 1506–1517, 2010. View at Publisher · View at Google Scholar
  • B. A. Ersoy, S. Onar, K. Hila, and B. Davvaz, “Some Properties of Intuitionistic Fuzzy Soft Rings,” Journal of Mathematics, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar